Jump to content
Important Survey - Please Participate ×

Off ativan but still have some symptoms


[Ba...]

Recommended Posts

Ativan is terrible stuff, in my opinion only close supervision psychologist should really be the ones to prescribe and follow. My family physician gave me some to help me sleep with some work stress I was having, up to 1mg twice per day as needed. I hate meds, so I just took a quarter to half tab at night on occasion which helped sleep, then over the past 6 months my family physician and I could not figure out what was wrong with me. Thought I had the flu or some incurable disease, as I would feel good and then bad on and off all the time for the past 6 months.  When I felt bad (such as flu symptoms) and could not sleep, I took an Ativan because I knew it helped me sleep. It never occurred to me that I was feeling bad due to physical withdrawal and that the Ativan I was taking to sleep me through the flu symptoms was actually taking me out of withdrawal. Booked an appointment with a psychologist and since by then I had tapered down by myself some due to the valuable info on this forum. Anyway after this 6 months of the on and off Ativan hell, I did a rather quick taper in my opinion which was absolutely unreal hell, but now have been entirely off for about a month. I thought all my symptoms were gone, but over the past couple weeks I have had a return of a hot feeling of all my skin when sleeping (I suppose one could say night sweats), and especially just below my chest feels hot and prickly but nothing visible on my skin. I can only assume I am continuing to have symptoms after reading some posts here; but regardless I am going back to my psychologist and also my family MD to make sure. I am wondering at this point if something like Remeron may help, although I would really like to not take anything.
Link to comment
Share on other sites

Hello BadBenzo,

 

Hello and welcome to the forum.

 

I'm sorry you find yourself needing to be here but you have found a safe place to share and learn about how to navigate through benzodiazepine recovery.

 

Dr.Heather Ashton is considered an expert in the field of benzodiazepine withdrawal and if you haven't already done so, you might like to familiarize yourself with the The Ashton Manual. Many members print this manual off and bring it to their doctors appointment as so few understand the scope of withdrawal from these drugs.

 

In regards to adding Remeron at this stage in your recovery, you will find a lot of different experiences from members who added adjunct medications and/or supplements to help with withdrawal. I would advise you to thoroughly research the impact of any additional drug before making a decision.

 

Another great place for reading is the Success Stories area of the forum. It's a great way to remind yourself that although some people experience difficult withdrawals, the end result is healing and recovery .

 

Please take some time to Create a Signature. This will help other members understand you history so they will be better able to support you.

 

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

Take Care,

Kiddo1977  :)

Link to comment
Share on other sites

×
×
  • Create New...